# SDR SWAA2022010447809

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS380 TO BS400 AND RBL10 FWD GALLEY AND LAV ; 2021-536648 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPLACED WEB INTERCOSTAL LOCATED BTW BS380 TO BS400 AND RBL10 FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DWG NO. 143A5400; SHEET 38; RE. A. SEE INDIVIDUAL SINGOFFS BELOW.; [03] REPLACED WEB INTERCOSTAL LOCATED BTW BS380 TO BS400 AND RBL10 FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DWG NO. 143A5400; SHEET 38; RE. A. SEE INDIVIDUAL SING-OFFS BELOW.
